# SDR SWAA2021060845182

- Difficulty date: January 27, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON LOWER CHORD SUPPORT FOR PANEL 441DR IS CORRODED IN SEVERAL AREAS. / REMOVED AND RESTORED #2 ENG PYLON LOWER CHORD SUPPORT FOR PANEL 441DR ACCOMPLISHED ON SAM 326 A1289457; A1289778 PER AMM 54-51-01 SRM 54-50-71-1A-2 56225U 29JAN21
